×

zbMATH — the first resource for mathematics

On oscillation criteria for forced nonlinear higher order neutral differential equations. (English) Zbl 1099.34060
The authors present sufficient conditions for oscillation of all solutions of nonlinear higher-order neutral differential equations of the form \[ \bigl [y(t)-p(t)y(t-\tau)\bigr ]^{(n)}+\sum _{i=1}^m Q_i(t)G\bigl (y(t-\sigma _i)\bigr)=f(t) \] and \[ \bigl [y(t)-p(t)y(t-\tau)\bigr ]^{(n)}+\sum _{i=1}^m Q_i(t)G\bigl (y(t-\sigma _i)\bigr)=0 \] for several classes of \(G\) and different ranges of \(p(t)\).

MSC:
34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] DAS P.: Oscillation criteria for odd order neutral equations. J. Math. Anal. Appl. 188 (1994), 245-257. · Zbl 0818.34041
[2] GOPALSAMY K.-GRACE S. R.-LALLI B. S.: Oscillation of even order neutral differential equations. Indian J. Math. 35 (1993), 9-25. · Zbl 0809.34080
[3] GYORI I.-LADAS G.: Oscillation Theory of Delay Differential Equations with Applications. Clarendon Press, Oxford, 1991.
[4] KIGURADZE I. T.: On the oscillation of solutions of the equation \(\frac{d^m u}{dt^m} + a(t)u^m \sign u = 0\). Mat. Sb. 65 (1964), 172-187. · Zbl 0135.14302
[5] LADDE G. S.-LAKSHMIKANTHAM V.-ZHANG B. G.: Oscillation Theory of Differential Equations with Deviating Arguments. Marcel Dekker Inc, New York, 1987. · Zbl 0832.34071
[6] PARHI N.-MOHANTY P. K.: Maintenance of oscillation of neutral differential equations under the effect of a forcing term. Indian. J. Pure Appl. Math. 26 (1995), 909-919. · Zbl 0838.34082
[7] PARHI N.-MOHANTY P. K.: Oscillation of solutions of forced neutral differential equations of nth order. Czechoslovak Math. J. 45 (1995), 413-433. · Zbl 0842.34076
[8] PARHI N.-MOHANTY P. K.: Oscillatory behaviour of solutions of forced neutral differential equations. Ann. Polon. Math. 65 (1996), 1-10. · Zbl 0874.34063
[9] PARHI N.: Oscillation of higher order differential equations of neutral type. Czechoslovak Math. J. 50 (2000), 155-173. · Zbl 1045.34043
[10] PARHI N.-RATH R. N.: On oscillation of solutions of forced non-linear neutral differential equations of higher order. Czechoslovak Math. J. 53 (2003), 805-825. · Zbl 1080.34522
[11] PARHI N.-RATH R. N.: On oscillation of solutions of forced nonlinear neutral differential equations of higher order-II. Ann. Polon. Math. 81 (2003), 101-110. · Zbl 1037.34058
[12] PARHI N.-RATH R. N.: Oscillations of solutions of a class of first order neutral differential equations. J. Indian Math. Soc. · Zbl 1123.34326
[13] TANG D.: Oscillation of higher order non-linear neutral functional differential equations. Ann. Differential Equations 12 (1996), 83-88. · Zbl 0849.34059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.